Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equality of essential spectra of certain quasisimilar seminormal operators


Author: L. R. Williams
Journal: Proc. Amer. Math. Soc. 78 (1980), 203-209
MSC: Primary 47B20; Secondary 47A10, 47A65
DOI: https://doi.org/10.1090/S0002-9939-1980-0550494-3
MathSciNet review: 550494
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let A and B be quasisimilar seminormal operators on a separable, infinite dimensional complex Hilbert space. Several conditions which imply that A and B have equal essential spectra are presented. For example, if A and B are both biquasitriangular then A and B have equal essential spectra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20, 47A10, 47A65

Retrieve articles in all journals with MSC: 47B20, 47A10, 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550494-3
Keywords: Hyponormal operator, cohyponormal operator, seminormal operator, quasiaffinity, quasisimilar, essential spectrum
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society